Recognizable tree series with discounting

Mandrali Eleni and Rahonis George: Recognizable tree series with discounting. In: Acta cybernetica, (19) 2. pp. 411-439. (2009)

[thumbnail of Mandrali_2009_ActaCybernetica.pdf]
Cikk, tanulmány, mű

Download (234kB) | Preview


We consider weighted tree automata with discounting over commutative semirings. For their behaviors we establish a Kleene theorem and an MSO-logic characterization. We introduce also weighted Muller tree automata with discounting over the max-plus and the min-plus semirings, and we show their expressive equivalence with two fragments of weighted MSO-sentences.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2009
Volume: 19
Number: 2
ISSN: 0324-721X
Page Range: pp. 411-439
Language: English
Place of Publication: Szeged
Event Title: Weighted Automata : Theory and Applications (2008) (Dresden)
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 436-439. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 17. 09:53

Actions (login required)

View Item View Item